# SDR AALA201909049030

- Difficulty date: August 15, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BREAK ASSEMBLY AT FR 537, RBL -22. REPLACED BREAK ASSEMBLY PER SRM 51-10-2.
